General results on the existence and global exponential stability of periodic solutions for generalized shunting inhibitory cellular neural networks with delays.

Yang, Xinsong; Huang, Chuangxia

Analele Ştiinţifice ale Universităţii “Ovidius" Constanţa. Seria: Matematică (2010)

  • Volume: 18, Issue: 2, page 295-314
  • ISSN: 1223-723X

How to cite

top

Yang, Xinsong, and Huang, Chuangxia. "General results on the existence and global exponential stability of periodic solutions for generalized shunting inhibitory cellular neural networks with delays.." Analele Ştiinţifice ale Universităţii “Ovidius" Constanţa. Seria: Matematică 18.2 (2010): 295-314. <http://eudml.org/doc/232944>.

@article{Yang2010,
author = {Yang, Xinsong, Huang, Chuangxia},
journal = {Analele Ştiinţifice ale Universităţii “Ovidius" Constanţa. Seria: Matematică},
keywords = {shunting inhibitory cellular neural networks; global exponential stability; periodic solution},
language = {eng},
number = {2},
pages = {295-314},
publisher = {Universitatea “Ovidius"},
title = {General results on the existence and global exponential stability of periodic solutions for generalized shunting inhibitory cellular neural networks with delays.},
url = {http://eudml.org/doc/232944},
volume = {18},
year = {2010},
}

TY - JOUR
AU - Yang, Xinsong
AU - Huang, Chuangxia
TI - General results on the existence and global exponential stability of periodic solutions for generalized shunting inhibitory cellular neural networks with delays.
JO - Analele Ştiinţifice ale Universităţii “Ovidius" Constanţa. Seria: Matematică
PY - 2010
PB - Universitatea “Ovidius"
VL - 18
IS - 2
SP - 295
EP - 314
LA - eng
KW - shunting inhibitory cellular neural networks; global exponential stability; periodic solution
UR - http://eudml.org/doc/232944
ER -

NotesEmbed ?

top

You must be logged in to post comments.